Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 365, Number 4

String and dilaton equations for counting lattice points in the moduli space of curves
Paul Norbury.
Trans. Amer. Math. Soc. 365 (2013), 1687-1709
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3009643
On harmonic quasiconformal immersions of surfaces in $\mathbb{R}^{3}$
Antonio Alarcón and Francisco J. López.
Trans. Amer. Math. Soc. 365 (2013), 1711-1742
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3009644
Local well posedness for a linear coagulation equation
M. Escobedo and J. J. L. Velázquez.
Trans. Amer. Math. Soc. 365 (2013), 1743-1808
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3009645
$C^{*}$-algebras generalizing both relative Cuntz-Pimsner and Doplicher-Roberts algebras
B. K. Kwaśniewski.
Trans. Amer. Math. Soc. 365 (2013), 1809-1873
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3009646
$L^{p}$ boundedness of maximal averages over hypersurfaces in $\mathbb{R}^{3}$
Michael Greenblatt.
Trans. Amer. Math. Soc. 365 (2013), 1875-1900
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3009647
Invariantly universal analytic quasi-orders
Riccardo Camerlo, Alberto Marcone and Luca Motto Ros.
Trans. Amer. Math. Soc. 365 (2013), 1901-1931
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3009648
Global bifurcation and exact multiplicity of positive solutions for a positone problem with cubic nonlinearity and their applications
Kuo-Chih Hung and Shin-Hwa Wang.
Trans. Amer. Math. Soc. 365 (2013), 1933-1956
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3009649
Tracking a moving point in the plane
Frederick P. Gardiner and Nikola Lakic.
Trans. Amer. Math. Soc. 365 (2013), 1957-1975
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3009650
Wronskians, cyclic group actions, and ribbon tableaux
Kevin Purbhoo.
Trans. Amer. Math. Soc. 365 (2013), 1977-2030
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3009651
Regular polygonal complexes in space, II
Daniel Pellicer and Egon Schulte.
Trans. Amer. Math. Soc. 365 (2013), 2031-2061
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3009652
Convolution powers in the operator-valued framework
Michael Anshelevich, Serban T. Belinschi, Maxime Fevrier and Alexandru Nica.
Trans. Amer. Math. Soc. 365 (2013), 2063-2097
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3009653
Levels of knotting of spatial handlebodies
R. Benedetti and R. Frigerio.
Trans. Amer. Math. Soc. 365 (2013), 2099-2167
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3009654
The partition function modulo prime powers
Matthew Boylan and John J. Webb.
Trans. Amer. Math. Soc. 365 (2013), 2169-2206
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3009655
Tauberian theorems for matrix regular variation
M. M. Meerschaert and H.-P. Scheffler.
Trans. Amer. Math. Soc. 365 (2013), 2207-2221
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3009656
Fields of algebraic numbers with bounded local degrees and their properties
Sara Checcoli.
Trans. Amer. Math. Soc. 365 (2013), 2223-2240
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3009657